Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition

J. F. Binkley, R. O. Brown, S. L. Wojtysiak, D. A. Powers, K. A. Kudsk

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)377-379
Number of pages3
JournalClinical Pharmacy
Volume12
Issue number5
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Pharmaceutical Science

Cite this

Binkley, J. F., Brown, R. O., Wojtysiak, S. L., Powers, D. A., & Kudsk, K. A. (1993). Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition. Clinical Pharmacy, 12(5), 377-379.

Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition. / Binkley, J. F.; Brown, R. O.; Wojtysiak, S. L.; Powers, D. A.; Kudsk, K. A.

In: Clinical Pharmacy, Vol. 12, No. 5, 01.01.1993, p. 377-379.

Research output: Contribution to journalArticle

Binkley, JF, Brown, RO, Wojtysiak, SL, Powers, DA & Kudsk, KA 1993, 'Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition', Clinical Pharmacy, vol. 12, no. 5, pp. 377-379.
Binkley JF, Brown RO, Wojtysiak SL, Powers DA, Kudsk KA. Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition. Clinical Pharmacy. 1993 Jan 1;12(5):377-379.
Binkley, J. F. ; Brown, R. O. ; Wojtysiak, S. L. ; Powers, D. A. ; Kudsk, K. A. / Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition. In: Clinical Pharmacy. 1993 ; Vol. 12, No. 5. pp. 377-379.
@article{740435f49d3d4467859b9f77e033ea1c,
title = "Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition",
author = "Binkley, {J. F.} and Brown, {R. O.} and Wojtysiak, {S. L.} and Powers, {D. A.} and Kudsk, {K. A.}",
year = "1993",
month = "1",
day = "1",
language = "English (US)",
volume = "12",
pages = "377--379",
journal = "Clinical Pharmacy",
issn = "0278-2677",
publisher = "American Society of Hospital Pharmacists",
number = "5",

}

TY - JOUR

T1 - Effects of human albumin administration on visceral protein markers in patients receiving parenteral nutrition

AU - Binkley, J. F.

AU - Brown, R. O.

AU - Wojtysiak, S. L.

AU - Powers, D. A.

AU - Kudsk, K. A.

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=0027502821&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027502821&partnerID=8YFLogxK

M3 - Article

VL - 12

SP - 377

EP - 379

JO - Clinical Pharmacy

JF - Clinical Pharmacy

SN - 0278-2677

IS - 5

ER -